# SDR AALA200801981

- Difficulty date: July 27, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERNAL EMERGENCY LIGHT AT RT HAND OVERWING AFT POSITION INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT RT HAND OVERWING AFT POSITION.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
